Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 4, Pages 653-662
http://dx.doi.org/10.1155/S0161171285000710

Integral operators of certain univalent functions

Department of Mathematics, University of Papua New Guinea, Box 320, University P.O., , Papua New Guinea

Received 1 October 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. P. Ahuja, “Integral operators of certain univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 653-662, 1985. https://doi.org/10.1155/S0161171285000710.